# SDR SIMA0083

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3748 - EMERGENCY LIGHT STRIP OUT AT SEATS 5, 9, AND 11.  FOUND LIGHTING STRIPS DISCONNECTED.  REATTACHED LIGHTING STRIPS, OPS CHECK GOOD.  (X)
